# SDR ASAA0280039

- Difficulty date: February 17, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59364423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, AFT CARGO DOOR FRAME WEB WAS DETERMINED TO BE CRACKED AT LIGHTNING HOLE, FS STATION 1214.  REPAIRED WEB CRACKS PER EA 531-02059.  (M)
